# SDR SWAA2023091400346

- Difficulty date: September 14, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 44,269 hours, 23,680 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL CRACKED<[01] R&R R/H HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL. IAW AMM 53-31-31
